# SDR CALA2017102103731

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 31,260 hours, 10,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Component: 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CANDLE BURNING SMELL COMING FROM THE A/C SYSTEM DURING CLIMB AND DESCEND IN THE FWD CABIN/COCKPIT. PERFORMED CONDITIONAL INSPECTION NO ODOR EVIDENCE FOUND. A/C OK TO CONTINUE.
